# SDR CALA2019051300762

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 66,679 hours, 27,493 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Peeling
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PIECE OF ENGINE COWLING NR 1 ENGINE IS PEELED BACK INTO AIR STREAM. ON RIGHT OF PYLON ADDED PARTS NEEDED INFO TAPED SECURED PANEL STOPPED DRILL CRACK. INSPECT AFTER EACH FLIGHT FOR TAPE BEING SECURED. MUST BE REPLACED WITHIN 50 HOURS. INTERIM REPAIR ACCOMPLISHED TO ENGINE 1 INBOARD FLEX SEAL PER SRM 54-57-11-283-003. REPAIRS OR REPLACEMENT REQUIRED WITHIN 50 FLT HOURS. TAPE REQUIRES INSPECTION FOR SECURITY PRIOR TO EACH FLIGHT. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
